On the representation of a number as the sum of two h-th powers.
Mathematische Zeitschrift, Tome 84 (1964), pp. 126-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1964__84_170253,
author = {Christopher Hooley},
title = {On the representation of a number as the sum of two h-th powers.},
journal = {Mathematische Zeitschrift},
pages = {126--136},
year = {1964},
volume = {84},
zbl = {0123.04303},
url = {http://geodesic.mathdoc.fr/item/MZ_1964__84_170253/}
}
Christopher Hooley. On the representation of a number as the sum of two h-th powers.. Mathematische Zeitschrift, Tome 84 (1964), pp. 126-136. http://geodesic.mathdoc.fr/item/MZ_1964__84_170253/